MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ACTIS REAMER SZ 0 AND 1; REAMERS

DEPUY IRELAND - 9616671 ACTIS REAMER SZ 0 AND 1; REAMERS
Model Number 2011-01-210
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/19/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that during the case the actis reamer got stuck in the femoral canal.It had to be cut and trephined over to get it out.No surgical delay.

Brand Name
ACTIS REAMER SZ 0 AND 1
Common Device Name
REAMERS
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key11727148
Report Number1818910-2021-08774
Device Sequence Number3550471
Product Code LPH
UDI-Device Identifier10603295495666
UDI-Public10603295495666
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K150862
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2011-01-210
Device Catalogue Number201101210
Device Lot NumberNG70723
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/19/2021
Supplement Date Received by Manufacturer06/17/2021
Initial Report FDA Received Date04/26/2021
Supplement Report FDA Received Date06/17/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age74 YR